question-icon

Does Allegra cause anxiety, nausea, vomiting and constipation?

default
Posted on Mon, 5 Nov 2018
Question: Can Allegra cause anxiety, nausea, vomiting and constipation,eating disorders?
doctor
Answered by Dr. Ashok Kumar (1 hour later)
Brief Answer:

Yes it can cause some of these problems.

Detailed Answer:

Hello,

I read your query and understand your concerns.

Allegra is known to cause following side effects:

1. nausea, vomiting, loose motions with abdominal disturbance
2. Muscle cramps
3. Sedation, lethargy, fatigue
4. Restless and anxiety

However Allegra is not known to cause constipation and eating disorders.

In my clinical practice more than 10% of individuals with chronic Allegra prescription develop one or other side effects.

I hope this answers you.

Regards,

Dr. Ashok Kumar
Psychiatrist

Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3337 Questions

premium_optimized

The User accepted the expert's answer

Share on
Does Allegra cause anxiety, nausea, vomiting and constipation?

Brief Answer: Yes it can cause some of these problems. Detailed Answer: Hello, I read your query and understand your concerns. Allegra is known to cause following side effects: 1. nausea, vomiting, loose motions with abdominal disturbance 2. Muscle cramps 3. Sedation, lethargy, fatigue 4. Restless and anxiety However Allegra is not known to cause constipation and eating disorders. In my clinical practice more than 10% of individuals with chronic Allegra prescription develop one or other side effects. I hope this answers you. Regards, Dr. Ashok Kumar Psychiatrist